Calegari, Danny (2010) Bridgeman's Orthospectrum Identity. Topology Proceedings, 38 . pp. 173-179. ISSN 0146-4124 http://resolver.caltech.edu/CaltechAUTHORS:20111109-113827923
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20111109-113827923
We give a short derivation of an identity of Martin Bridgeman concerning orthospectra of hyperbolic surfaces.
|Additional Information:||© 2010 Topology Proceedings. Electronically published on September 3, 2010. This research was supported by NSF grant DMS 0707130. I would like to thank the anonymous referee for useful comments and Martin Bridgeman for a beautiful talk at Caltech in which he explained his identity. I would also like to thank Hidetoshi Masai for catching some errors in an earlier version of this paper.|
|Subject Keywords:||harmonic function, hyperbolic geometry, orthospectrum, Rogers dilogarithm|
|Classification Code:||2010 MSC: 20H10; 33B10|
|Official Citation:||Danny Calegari, Bridgeman's Orthospectrum Identity, Top. Proc. 38 (2011) pp. 173-179. (E-published on September 3, 2010)|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||09 Nov 2011 21:03|
|Last Modified:||09 Nov 2011 21:03|
Repository Staff Only: item control page